EconPapers    
Economics at your fingertips  
 

On Six Solutions for m‐Point Differential Equations System with Two Coupled Parallel Sub‐Super Solutions

Jian Liu, Hua Su and Shuli Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Under the assumption of two coupled parallel subsuper solutions, the existence of at least six solutions for a kind of second‐order m‐point differential equations system is obtained using the fixed point index theory. As an application, an example to demonstrate our result is given.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/359251

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:359251

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:359251